# SDR SWIA200514964

- Difficulty date: May 4, 2005
- Submitted: May 9, 2005
- Operation: Air carrier
- Aircraft: N443SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7638
- Aircraft time: 8,358 hours, 6,617 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT CEILING EMERGENCY LIGHT INOPERATIVE.  RELAMPED AFT CEILING EMERGENCY LIGHT IAW CRJ MM33-51-00.  OPERATIONAL CHECK GOOD.
